MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CAREEVENT REL A.0; CARDIAC MONITOR

PHILIPS MEDICAL SYSTEMS CAREEVENT REL A.0; CARDIAC MONITOR
Model Number 866435
Health Effect - Clinical Code Cardiopulmonary Arrest (1765)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A philips remote service engineer (rse) worked with the customer.The investigation found that there is tcp/com software on the rauland server and the philips careevent (paging) server.The rauland system underwent a microsoft update which included a restart.The customer it team failed to perform a required tcp/com software restart on the rauland server as part of the process resulting in a failure to communicate with care event.There was no product malfunction; this issue is due to a non-philips product.The issue was determined to be with the rauland nurse call.Information was provided to the customer to perform a tcp/com software restart on the rauland server.Amtek rauland was notified of this report and the notification is attached to this record.No further investigation or action is warranted at this time.
 
Event or Problem Description
The customer reported that a code blue was not paged to the nurses' phones.The device was in use.Patient details were not provided.

Brand Name
CAREEVENT REL A.0
Common Device Name
CARDIAC MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10794638
Report Number1218950-2020-06708
Device Sequence Number19773070
Product Code MSX
UDI-Device Identifier00884838081284
UDI-Public(01)00884838081284
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number866435
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;